Skip to Content

Label Changes for:

Oxytrol (oxybutynin transdermal system)

July 2015

Changes have been made to the WARNINGS and ADVERSE REACTIONS sections of the safety label.

Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER)

July 2015


Central Nervous System Effects
  • *Addition of the terms “hallucinations” and “confusion”


Postmarketing Experience
  • *Addition of “hallucinations” and “confusion” 


January 2011


  • Angioedema requiring hospitalization and emergency medical treatment has occurred with the first or subsequent doses of oral oxybutynin. In the event of angioedema, oxybutynin-containing products should be discontinued and appropriate therapy promptly provided.


Information for Patients
  • Patients should be informed that angioedema has been reported with oral oxybutynin use. Patients should be advised to promptly discontinue oxybutynin therapy and seek immediate medical attention if they experience symptoms consistent with angioedema